On certain elliptic systems which are degenerate on the boundary
Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1250-1253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_6_a2,
author = {V. P. Didenko},
title = {On certain elliptic systems which are degenerate on the boundary},
journal = {Doklady Akademii Nauk},
pages = {1250--1253},
year = {1962},
volume = {143},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a2/}
}
V. P. Didenko. On certain elliptic systems which are degenerate on the boundary. Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1250-1253. http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a2/